# SDR DHL2003754020

- Difficulty date: December 12, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO PERFORMED DUE TO TAKEOFF WARNING HORN SOUNDING. TRIM WAS IN THE GREEN, ADJUSTED SLIGHTLY AND PERFORMED NORMAL TAKEOFF.   A/S AT TIME OF RTO WAS OK. THE EPR WAS APPROXIMATELY 1.5.  NOTED BY MECHANIC.
